# SDR SWAA2021052533803

- Difficulty date: December 2, 2020
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 54,636 hours, 32,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT BULKHEAD SUPPORT GUSSET IS CRACKED BS500D S-19R WL193. MARKED / REMOVED AND REPLACED FWD CARGO BAY AFT BULKHEAD SUPPOR NEW GUSSET P/N 143A9481-5 B/S 500D S-19R WL 193 IAW SRM 51-40-02 AND DWG 143A7902 REV: - 59899U 10DEC20
